MathSciNet Relay Station
MathSciNet bibliographic data
MR910547 58G25 (53C42 58G11)
Besson, G. A Kato type inequality for Riemannian submersions with totally geodesic fibers. Ann. Global Anal. Geom. 4 (1986), no. 3, 273–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement